# SDR ASAA2015060411985

- Difficulty date: June 4, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 29,061 hours, 8,887 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1 And 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF1 AND HF2 BOTH SHOW INOPERATIVE ON BOTH RADIO CONTROL PANELS.  ACFT GROUNDED. PERFORMED RADIO TUNING PANEL, INOPERATIVE DISPLAY TOGGLE IAW TC AMM 23-12-41-800-802. OK FOR SERVICE.
